MathSciNet Relay Station
MathSciNet bibliographic data
MR1273751 (95b:58028) 58E05 (34C37 58F05 70H05)
Caldiroli, Paolo Existence and multiplicity of homoclinic orbits for potentials on unbounded domains. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 2, 317–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement